Sunday, August 16, 2009

A Great Weekend and some new Side Effects

I felt great this weekend. We had our guests in from Toronto, and had a bunch of friends over to see them. It went really well, the weather even co-operated so we could play games in the backyard and have a fire going until the wee hours.


A couple of people asked if I had got sunburnt since there was a red area on my face. After 3 days of it not fading away, I've decided it must be a rash from the chemo. The other thing is I am still not sleeping at night. I am walking every day, getting my fresh air and exercise, avoiding naps, but it still feels like I'm either up all night or waking up every 10 minutes. I tried the ativan last night and had a wonderful sleep through the night.

The watery eyes continue, along with the sore throat. The eyebrows and eyelashes get thinner each day, and my bald head is very smooth, but no complaints about any of these...

5 comments:

  1. You are a real trooper Beth. All the hair eventually comes back and sometimes nicer than before.
    Keep walking and exercising even if it doesn't help your sleep because it will keep the muscles working.
    Take care and enjoy your weather there.
    Jill.

    ReplyDelete
  2. I get the watery eyes too. I'm still having to shave the stubble on my head and was wondering when that would no longer be necessary - I'm starting cycle 3 next week (out of total of 8 planned)...I get a face/neck rash days 1-4 from the steroids...and after seeing it the docs cut my dose in half and that helped a lot...have you asked them about it? Despite these little annoying things, sounds like you're doing great ;). Battle on, sister!

    ReplyDelete
  3. Nice you had a good weekend ... makes up for some of the awful stuff ... and a fire too ... how nice.

    ReplyDelete
  4. Watery eyes are awful. Luckily I dont get them with the new chemo. Glad you had a good weekend x

    ReplyDelete
  5. Beth I had the rash around my neck that looked like a sun burn. In fact in some places I had small blisters forming it was painful. The Dr prescribed an ointment that took the immediate sting away. The watery eyes are so annoying..People asked if I were crying lol..
    I did get some sleep but after two sleeping pills and waking up at 4:00am like clock work..
    Have a good weekend!!
    Alli.....xx

    ReplyDelete